RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 336, Pages 264–273 (Mi znsl205)  

On homogenization of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum

R. G. Shterenberg

University of Wisconsin-Madison

Abstract: We investigate the problem of homogenization of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum. The standard problem of homogenization leads to a degenerate operator. To obtain more detailed information one is to modify the considered problem.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:2, 3004–3009

Bibliographic databases:

UDC: 517
Received: 15.03.2006

Citation: R. G. Shterenberg, “On homogenization of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum”, Boundary-value problems of mathematical physics and related problems of function theory. Part 37, Zap. Nauchn. Sem. POMI, 336, POMI, St. Petersburg, 2006, 264–273; J. Math. Sci. (N. Y.), 143:2 (2007), 3004–3009

Citation in format AMSBIB
\Bibitem{Sht06}
\by R.~G.~Shterenberg
\paper On homogenization of a periodic magnetic Schr\"odinger operator with degenerate lower edge of the spectrum
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~37
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 336
\pages 264--273
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2270888}
\zmath{https://zbmath.org/?q=an:05161444}
\elib{http://elibrary.ru/item.asp?id=9307462}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 2
\pages 3004--3009
\crossref{https://doi.org/10.1007/s10958-007-0181-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247392742}


Linking options:
  • http://mi.mathnet.ru/eng/znsl205
  • http://mi.mathnet.ru/eng/znsl/v336/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:183
    Full text:52
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019